# SDR 2017FA0000645

- Difficulty date: December 10, 2017
- Submitted: December 15, 2017
- Operation: General aviation
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30642
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Malfunctioned
- Location: B
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOT OF HYDRAULIC SYSTEM "B"  INFLIGHT. POP OUT CIRCUIT BREAKERS ENGINE 2 PUMP DEPRESS VALVE 1 AND 2 AND SYST "B" STANDBY RUDDER. (QRF RETURN TO AIRPORT). CORRECTIVE ACTION PENDING. FURTHER INFORMATION TO BE REPORTED AS SOON AS AVAILABLE.
